Series-Parallel and Parallel Identification Schemes for a Class of Continuous Nonlinear Systems

[+] Author and Article Information
Masayoshi Tomizuka

Mechanical Engineering Department, University of California, Berkeley, Calif.

J. Dyn. Sys., Meas., Control 99(2), 137-140 (Jun 01, 1977) (4 pages) doi:10.1115/1.3427086 History: Received March 31, 1977; Online July 13, 2010


This technical brief deals with the identification of a single-input, single-output nonlinear system which is composed of a nonlinear static part and a linear dynamic part. A series-parallel identification algorithm and a parallel identification algorithm are presented; they require the input, output, and the order of the linear dynamic portion of the system. The stability of the algorithms is assured by Popov’s hyperstability theorem. The effectiveness of the identification schemes developed is demonstrated by computer simulation.

Copyright © 1977 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In